# SDR KPVA200014

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 85780025103
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK SUPPORT BRACKET CORRODED.  REPAIRED BRACKET IAW DHC-8 RD8-57-1606.  BRACKET REPLACEMENT DUE WITHIN 500 HOURS.  (M)
